# SDR SWAA2025050621757

- Difficulty date: April 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H SILL PLATE HAS SURFACE CORROSION 480+16 AND 500+8 WL140 RBL 24<[01] REMOVED AND REPLACED FWD CARGO AFT SHIELD FROM BS492.4 TO BS500A WL140 RBL 24 IAW SRM 51-40-02 AND DWG#143A0080.;[02] JOB COMPLETE
